Hiroshima Mathematical Journal

Semilinear boundary value problems on a selfadjoint harmonic space with nonlocal boundary conditions

Fumi-Yuki Maeda

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 16, Number 1 (1986), 101-113.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206130540

Digital Object Identifier
doi:10.32917/hmj/1206130540

Mathematical Reviews number (MathSciNet)
MR837315

Zentralblatt MATH identifier
0602.35039

Subjects
Primary: 31D05: Axiomatic potential theory

Citation

Maeda, Fumi-Yuki. Semilinear boundary value problems on a selfadjoint harmonic space with nonlocal boundary conditions. Hiroshima Math. J. 16 (1986), no. 1, 101--113. doi:10.32917/hmj/1206130540. https://projecteuclid.org/euclid.hmj/1206130540


Export citation

References

  • [1] F-Y. Maeda, Dirichlet integrals on harmonic spaces, Lecture Notes in Math. 803, Springer-Verlag, Berlin-Heidelberg-New York, 1980.
  • [2] F-Y. Maeda, Semi-linear boundary value problems with respect to an ideal boundary on a self-adjoint harmonic space, Hiroshima Math. J. 14 (1984), 35-53.
  • [3] S. Zheng, Nonlinear boundary problems with nonlocal boundary conditions, Chin. Ann. Math. 4B (1983),177-186.